Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Operator algebras and the conjugacy of transformations. II


Authors: Don Hadwin and T. B. Hoover
Journal: Proc. Amer. Math. Soc. 106 (1989), 365-369
MSC: Primary 46L55; Secondary 28D05, 46J35, 47D25, 47D30
DOI: https://doi.org/10.1090/S0002-9939-1989-0949877-7
MathSciNet review: 949877
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that two automorphisms of $ {L^\infty }$-spaces are conjugate if and only if certain related operator algebras are algebraically isomorphic. This extends a result of W. Arveson by dropping the assumptions that the automorphisms are ergodic and measure-preserving.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L55, 28D05, 46J35, 47D25, 47D30

Retrieve articles in all journals with MSC: 46L55, 28D05, 46J35, 47D25, 47D30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0949877-7
Keywords: Conjugacy, measure-preserving, aperiodic $ n$-periodic, masa, conjugacy algebra, semicrossed product, operator algebra
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society